# SDR CALA2017072902438

- Difficulty date: July 29, 2017
- Submitted: July 30, 2017
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 28,859 hours, 16,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D531138800090
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT UPPER DOG HOUSE FITTING AT FRAME 20 DUCT/PLUMBING SUPPORT BRACKET ATTACH BUSHING WORN. REMOVED AND REPLACED DISCREPANT LT AFT UPPER DOG HOUSE FITTING IAW SRM 51-42-11-001, 51-44-11-001, 51-49-00-001, AND IPC 53-13-01-02B. APPLIED PRIMER AND TOPCOAT TO FASTENERS IAW SRM 57-75-12-001.
